Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any medications for treating hair loss without any side effects ?

Iam 26years old girl suffering from cotinous hair loss for 3 years after using hair caustic substans . scalp hair is healthy now,and ihave done s.testosterone which is normal .Hb normal with good general health and i was treated with Revivogen lotion ,vitamines,with no value . and now i ask about usefull drugs and solving this problem which has abad effect on me
Sat, 21 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy
Dermatologist 's  Response
Hi...Asmaa.,
Thanks for choosing HCM.,
Revivogen and vitamisn have limited value in growth of hairs.,
Hair growth will be stimulated by...
1) Nutrition diet like....egg, meat, green leafy vegetables and fresh fruits..,
2) Reduce your stress and strain.....by doing Meditation..,
3) Frequent head baths with Conditioner shampoos.,
4) Combing 2 times dailt with wide teeth coomb.,
5) Tab Biotin 10 mg daily morning for 60 days.,
6) Minoxidil and Aminexil 5 % lotion apply night times on Scalp..,
ok....good luck
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
hi asmaa
do S.TSH ,its thyroid related test.
u need to take care of ur hair and diet
-take food containing high protein and iron like fruits and green vegs.
-do not let ur hair to remain wet after wash or perspiration.
-avoid direct sun exposure
-drink more water
-use wide toothed comb and separate
-dont share ur towel,hairpin,buckles etc
u need to consult dermatologist.
he prescribe u minoxidil solution and biotin tab.
if u have dandruff use scalp lotion as shampoo.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctoe, Guru,25,176 Cm,Hair Loss. I have consulted on of my local doctor for hair loss treatment. I am very satisfied wt the way they treat me. Doctor prescribed me with Mx5% & Finepecia 1Mg & Anaphase for 6 months. I am little worried about finestraide as I heard very bad review like it have impact on sexual organs! Now, I am not bald at all, Using these medicines for 6 months and then stopping them will show any adverse affects on me?

doctor1 MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason for slow hair growth and how long i need to wait to see improved results as i started taking VB 7 Forte tablet .

doctor1 MD

Since I have been taking Buproprion XL, I am having major hair loss. Is this a common side effect? I have been on this medication about 3 months. I am 58 and have had some hair loss over the past 10 years, but all of a sudden it is a handful on a daily basis.

Recent questions on  Baldness

doctor1 MD

Hi doctor i m 29 year male and suffering from thin hair from long. actually i suffered from typhoid when i was kid. after that i put up weight and hair got thinner, but from last some year i am out of home and got hair fall on large, now hair fall stopped but central area of head has baldness patches. can i use tugain 5% for hair regrowth?

doctor1 MD

Hello Doctor,I am 34 years old, i am having bald forehead which 20 -25 % and baldness is continuing on my crown which is 5-10%. How can i go with the treatment is hair transplant or Stem cell thereapy convinient? /what will be it cost for Hair Transplant or Stem cell

doctor1 MD

hello doctor my age is 18 and i am female and from last 7or 8 months i am suffering from hair fall.my doctor gave some nutritional supplements to me with a spray containing minoxidil (i hope the spelling is correct ) but after a month when i stopped using it i faced hair fall more than before i am very scared what can i do even i got some signs of baldness too plz help me doctor

doctor1 MD

hello doctor, i am aged 27 years n am experiencing male pattern hair loss . i used morr-f topical solution ,now i am noticing my hair fall as increased after its use nearly after a month. do i need to stop its use? i am having more of frontal baldness advice me about best solution for this.

doctor1 MD

hello how to stop hair loss.

doctor1 MD

Hi Doctor, My Dermatologist suggested me to use Minoxidil 5% to stop the male pattern baldness .I just need your help about the solution usage. - Should I wash my hair before applying this solution every time, how frequently I need to wash my hair...

doctor1 MD

Hi. I have a question. Since I was around 20 I noticed a tiny bald spot in front of my hairline about the size of an eraser. I tried to go to a trichologist who basically just told me to eat healthy and take vitamins . I also tried to go to a...